On Bourbaki-bounded sets on quasi-pseudometric spaces
MetadataShow full item record
In metric spaces, a set is Bourbaki-bounded if and only if every real- valued uniformily continuous function on it is bounded. In this article, we study Bourbaki-boundedness on quasi-pseudometric spaces. It turns out that if a set is Bourbaki-bounded on a symmetrized quasi-pseudometric space, then it is Bourbaki- bounded in the quasi-metric space but the converse need not to be true. We show that an asymmetric normed space is Bourbaki-bounded if and only if it is bounded. Consequently, we prove that every real-valued semi-Lipschitz in the small function on a quasi-metric space is bounded if and only if the quasi-metric is Bourbaki-bounded. This article extends some results from Beer and Garrido’s paper  from the metric point of view to the context of quasi-metric spaces.
Document typePeer reviewed
Document versionFinal PDF
SourceMathematics for Applications. 2022 vol. 11, č. 2, s. 155-168. ISSN 1805-3629
- 2022/2